MAUDE Adverse Event Report: STRYKER GMBH REUNION TSA - SR STANDAR D HUMERAL HEAD 52X17; SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.

STRYKER GMBH REUNION TSA - SR STANDAR D HUMERAL HEAD 52X17; SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Catalog Number 5552-S-5217
Health Effect - Clinical Codes Fall (1848); Tissue Damage (2104)
Date of Event 11/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Device disposition is unknown.
 
Event or Problem Description
It was reported that the patient's left shoulder was revised due to disassociation of the head from the stem.Patient did not admit to any trauma, but the surgeon reported that the patient was prone to falling, and noted that there was torn soft tissue at that location.Patient was revised to a reverse shoulder.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event that reunion tsa - sr standar d humeral head 52x17 was alleged of 'disassociation' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
REUNION TSA - SR STANDAR D HUMERAL HEAD 52X17
Common Device Name
SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8182761
Report Number0008031020-2018-01080
Device Sequence Number19164270
Product Code KWS
UDI-Device Identifier07613327097832
UDI-Public07613327097832
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K103835
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/30/2019
Device Catalogue Number5552-S-5217
Device Lot NumberMNPVN6
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2018
Supplement Date Received by Manufacturer01/24/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date02/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient Weight101